# SDR MASA2015030612944

- Difficulty date: February 28, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 911 hours, 461 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX DOOR PNEUMATIC ASSY PRESSURE FOUND BELOW SERVICABLE LIMITS DURING INSPECTION.  DOOR SERVICED UPTO SERVICEABLE LIMITS AND MO55 ISSUED M5523287 FOR GVI INSPECTION.
